# SDR AALA201705289012

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 24,599 hours, 9,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416A22049B
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD RIGHT SERVICE DOOR GIRT BAR STUCK IN STOWED POSITION IN THE CLAMPS.  MAINTENANCE FOUND BROKE RETAINER AND REPLACED SLIDE COVER ASSEMBLY IAW AMM 25-66-01.  AIRCRAFT WAS GROUNDED.
